mhodgson10 (mhodgson10) wrote in vaginapagina,
mhodgson10
mhodgson10
vaginapagina

and the worry starts again...Discharge problems :/

Just wondering if I could get some advice or reassurance on this matter as it's kinda freaking me out a little.

Erm, basically I'm a PERFECT user of the pill, been on Microgynon 30 for roughly a year now, and when I say perfect I mean perfect, never had a hiccup once!

I've just had my withdrawal bleed, started on Wednesday night and carried through to about Saturday night/Sunday morning. I noticed it was a little lighter than usual but it was accompanied by some really severe cramping..

After I finished the bleed and started taking my next pack of pills I got some light cramping for two days then it stopped.. and only today I've noticed that my discharge *sorry for being tmi* is a dark yellow/brown colour and it had a tiny bit of blood in it... NOW NATURALLY I'm assuming it's like implantation bleeding or whatever and it's terrifying me because I do so well in taking my pills on time...

Any idea as to what it could be? What could be causing it?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 4 comments